Local solvability of some multidimensional inverse problems for equations of hyperbolic type
Differencialʹnye uravneniâ, Tome 25 (1989) no. 2, pp. 275-283
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_2_a14,
author = {V. G. Romanov},
title = {Local solvability of some multidimensional inverse problems for equations of hyperbolic type},
journal = {Differencialʹnye uravneni\^a},
pages = {275--283},
year = {1989},
volume = {25},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_2_a14/}
}
V. G. Romanov. Local solvability of some multidimensional inverse problems for equations of hyperbolic type. Differencialʹnye uravneniâ, Tome 25 (1989) no. 2, pp. 275-283. http://geodesic.mathdoc.fr/item/DE_1989_25_2_a14/